# SDR 96ZZZX1734

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, WING LEADING EDGE CUT-OUT FOR THE NR 7 SLAT OUTBOARD HOOK FOUND CRACKED AT THE AFT OUTBOARD CORNER.  STOP DRILLED CRACK.  INSTALLED DOUBLER PER SRM 57-30-4 FROM 301 1/2 HARD 7.5 INCH BY 7.5 INCH DOUBLER.   TAT:  45,788.3 HRS.  TAC:  29,959.
